# SDR ASMF200511004

- Difficulty date: November 5, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 5,769 hours, 3,054 cycles
- Engine: Ge CFM56*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENGINES STARTING, THE PNEUMATIC AUXILIARY POWER UNIT FAILED. THE ENGINES WERE STARTED WITH EXTERNAL PNEUMATIC PLANT IAW MM 49-11-00, TESTED CORRECT. THE FIM PROCEDURE WAS PERFORMED IAW FIM 49-55 TASK 804, ALL CORRECT.
